Nonlinear superposition and absorption of delta waves in one space dimension

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Rauch, J; Reed, MC

Published Date

  • January 1, 1987

Published In

Volume / Issue

  • 73 / 1

Start / End Page

  • 152 - 178

Electronic International Standard Serial Number (EISSN)

  • 1096-0783

International Standard Serial Number (ISSN)

  • 0022-1236

Digital Object Identifier (DOI)

  • 10.1016/0022-1236(87)90063-2

Citation Source

  • Scopus